I had some initial reactions to the Obinutuzumab last week, restarting today. Has anyone had a similar experience and how did it turn out over the course of treatment?
Hi @Karlo86 great to hear from you.
So you have just started treatment.
I am sorry that I cannot help you but I hope someone can.
However perhaps it is worth talking to your nurse contact, consultant or GP as they know your whole medicsl history we are very complex beings.
Look after yourself and please do let us know how you get on.
My first obinutuzimab infusion resulted in me having to stop the infusion and have the pre: treatment antihistamine, steroids and paracetamol given again. The infusion was restarted extremely slowly. The following infusion was done very, very slowly but I had no reaction at all. I had no further reaction to them.
Brilliant, i feel that tiday has been similar to yourself. No reactions as yet and plain sailing…fingers crossed. Thanks for the response